# SDR GAIA01189ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED THAT BS 178 B/H WEB IS CRACKED AT FASTENER LOCATION WL 198 RBL 3 AND WL 201 STIFFENERS ARE CRACKED AT RBL 8.  ACCOMPLISHED BS 178 BULKHEAD WEB REPAIR BS 178 WL 198 RBL 3 IAW B727 SRM 53-10-9 FIG 4 AND REPLACED STIFFENERS IAW B727 SRM 51-40-4 AND 51-30-2.  (M)
